# SDR P77A9902726

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N30LT
- Make and model: Cessna 402C
- Aircraft serial: 402C0259
- Engine: Cont TSIO520VB
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Making Metal
- Location: Right
- Part time: 1,491 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE SHUT DOWN AFTER TURNING ONTO TAXIWAY AFTER LANDING.  PILOT COULD NOT RESTART ENGINE.  AFTER PARKING, PILOT NOTICED OIL ON COWLING AND WING.  INSPECTION FOUND OIL LEAK IN VICINITY OF CYLINDERS 2 AND 4.  ALSO, FOUND HEAVY METAL CONTAMINATION IN OIL.  CRANKSHAFT IS HARD TO ROTATE WITHOUT ANY SPARK PLUGS IN.  SUBMITTER STATED CAUSE OF THIS ENGINE FAILURE IS STILL UNKNOWN.  (X)
